Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 13, 2007, 5:58 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Oct 13, 2007, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2007, 5:58 AM MDT (11:58 UTC)
- In effect from
- Oct 13, 2007, 12:00 PM MDT
- Expired
- Oct 13, 2007, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 12.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 131159 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MDT SAT OCT 13 2007 ...RED FLAG WARNING FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EARLY THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... .A STRONG STORM SYSTEM CENTERED OVER THE GREAT BASIN TODAY WILL BRING BREEZY TO WINDY CONDITIONS TO MUCH OF NORTHERN AND CENTRAL NEW MEXICO. ALONG WITH THE WIND...LOW HUMIDITY VALUES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EARLY THIS EVENING. THE WEST CENTRAL...SOUTHWEST AND NORTH CENTRAL MOUNTAINS...AS WELL AS THE RIO GRANDE VALLEY MAY ALSO EXPERIENCE CRITICAL CONDITIONS...BUT ONLY FOR AN HOUR OR TWO. NMZ103-104-107-108-140200- /O.NEW.KABQ.FW.W.0018.071013T1800Z-071014T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 558 AM MDT SAT OCT 13 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 13, 3:04 AM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Oct 13, 3:04 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 AM MDT SAT OCT 13 2007 .DISCUSSION... FALL STORM SYSTEM SHAPING UP OVER SOUTHERN NEVADA THIS MORNING. LATEST WATER VAPOR LOOP SHOWS UPPER LEVEL LOW MOVING SE TOWARD N AZ/NM WITH PLENTIFUL MID AND UPPER LEVEL MOISTURE ACROSS THE ROCKIES. 400-250MB AIRCRAFT WIND PLOTS SHOW A 90-110 KNOT WSW JET EJECTING EAST AHEAD OF THE LOW WITH A 90-110 KNOT JET STILL TO THE WEST OVER CENTRAL CA. SFC ANALYSIS THIS MORNING SHOWS 999MB LOW PRES CENTER OVER EXTREME SE CO WITH A LEE TROUGH EXTENDING SW INTO THE E PLAINS OF NM. EXPECT WINDS TO INCR THIS AFTERNOON FROM THE EAST SLOPES OF THE CENTRAL MTN CHAIN EAST TO THE TEXAS STATE LINE. WILL ISSUE A WIND ADV FOR THESE AREAS AS MOS GUIDANCE AND NAM/GFS BUFKIT PROFILES INDICATE SW WINDS WILL BLOW 25 TO 35 MPH WITH GUSTS TO 45 MPH. ONLY CONCERN WILL BE OVER THE SOUTH CENTRAL MTNS WHERE GFS UPPER LEVEL PLOTS SHOW STRONG DOWNWARD VERTICAL MOTION BENEATH 100 KNOT JET STREAK. WILL LEAVE DAY SHIFT TO HANDLE ANY POSSIBLE UPGRADES TO HIGH WIND IN THAT AREA. WILL ALSO HEADLINE A RED FLAG WARNING FOR THE E NM ZONES AS RH VALUES WILL PLUMMET TO AROUND 10 PERCENT WITH 20 FOOT WINDS GREATER THAN 20 MPH. MAY ALSO SEE AN HOUR OR TWO OF CRITICAL FIRE WX CONDITIONS FURTHER WEST INTO THE MIDDLE AND LOWER RIO GRANDE VALLEY. OTHERWISE...MODELS IN DECENT AGREEMENT WITH THE TRACK AND INTENSITY OF THE H5 LOW THROUGH MONDAY. LEFT ISOLD/SCT POPS ACROSS THE FAR NORTHERN SECTIONS OF CWA LATE SAT INTO LATE SUN. SHOULD SEE SOME SNOW SHOWERS FIRST OVER THE NW MTNS TONIGHT THEN OVER THE SANGRES SUN NIGHT. EXPECTING LIGHT ACCUMS AROUND 8000 FEET WITH A FEW MORE INCHES POSSIBLE ABOVE 9000 FEET. SHOULD SEE FIRST WEAK SURGE OF COOLER AIR MOVE SE THRU THE CWA SAT NIGHT WITH ANOTHER STRONGER COLD FRONTAL SURGE SUN NIGHT. LOWERED MAX TEMPS A TAD SUN WITH CLOUD COVER MUCH OF THE DAY OVER THE FAR NORTH. LEFT REMAINDER OF FORECAST RELATIVELY UNTOUCHED WITH PLEASANT WEATHER RETURNING MON AND TUES. ANOTHER STORM SYSTEM IS EXPECTED TO MOVE TOWARD THE REGION WED AND THURS WITH STRONG WINDS POSSIBLE OVER THE E PLAINS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 71 40 65 39 / 10 20 10 10 GALLUP.......................... 68 33 62 31 / 5 20 5 0 GRANTS.......................... 72 34 64 30 / 0 10 5 0 GLENWOOD........................ 76 45 72 38 / 0 0 0 0 CHAMA........................... 63 31 53 28 / 20 40 30 20 LOS ALAMOS...................... 68 38 60 36 / 5 10 10 10 RED RIVER....................... 60 31 49 27 / 5 20 30 30 TAOS............................ 69 35 59 33 / 5 20 20 10 SANTA FE........................ 70 39 59 36 / 5 10 5 5 SANTA FE AIRPORT................ 72 40 61 39 / 0 10 5 5 ESPANOLA........................ 75 40 65 39 / 0 10 10 5 ALBUQUERQUE HEIGHTS............. 76 48 69 46 / 0 5 5 5 ALBUQUERQUE VALLEY.............. 78 44 71 42 / 0 5 5 5 ALBUQUERQUE FOOTHILLS........... 74 45 66 41 / 0 5 5 5 ALBUQUERQUE WEST MESA........... 78 47 70 44 / 0 5 5 5 SOCORRO......................... 80 44 74 43 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 67 39 61 35 / 0 5 5 5 MORIARTY/ESTANCIA............... 75 39 65 38 / 0 5 0 5 CARRIZOZO....................... 79 46 71 43 / 0 0 0 0 RUIDOSO......................... 71 42 63 37 / 0 0 0 0 RATON........................... 77 39 62 33 / 5 10 20 20 LAS VEGAS....................... 74 40 63 35 / 0 10 5 5 ROY............................. 78 46 69 38 / 0 5 10 10 CLAYTON......................... 83 48 69 39 / 5 5 10 20 SANTA ROSA...................... 86 47 75 41 / 0 5 5 5 TUCUMCARI....................... 88 52 77 44 / 0 5 5 5 FORT SUMNER..................... 85 50 77 45 / 0 5 5 5 CLOVIS.......................... 85 51 78 45 / 5 5 5 5 PORTALES........................ 87 52 79 43 / 5 5 5 5 ROSWELL......................... 89 55 83 51 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ005>007-011>013-016>021-026. && GUYER
Hazardous weather outlook, Oct 12, 2:01 PM MDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 201 PM MDT FRI OCT 12 2007 NMZ001>012-014>018-026-131200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 201 PM MDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUSTAINED SOUTHWEST WINDS OVER 30 MPH AND GUSTS UP TO 50 MPH ARE EXPECTED SATURDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS ARE EXPECTED ALONG THE INTERSTATE 25 CORRIDOR NEAR LAS VEGAS AND ALONG THE INTERSTATE 40 CORRIDOR FROM THE ESTANCIA VALLEY EAST TO THE TEXAS STATE LINE. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON IN THE SAME AREAS INCLUDING THE SOUTHWEST MOUNTAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NMZ013-019>021-131200- QUAY COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- 201 PM MDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING DUE TO THE PRESENCE OF A WEATHER DISTURBANCE AND AN UNSTABLE AIRMASS. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUSTAINED SOUTHWEST WINDS OVER 30 MPH AND GUSTS UP TO 50 MPH ARE EXPECTED SATURDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS ARE EXPECTED ALONG THE INTERSTATE 25 CORRIDOR NEAR LAS VEGAS AND ALONG THE INTERSTATE 40 CORRIDOR FROM THE ESTANCIA VALLEY EAST TO THE TEXAS STATE LINE. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON IN THE SAME AREAS INCLUDING THE SOUTHWEST MOUNTAINS DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. SKYWARN SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO STAY ABREAST OF THE LATEST WEATHER CONDITIONS AS WELL AS ANY WARNINGS AND ADVISORIES FROM YOUR NATIONAL WEATHER SERVICE IN ALBUQUERQUE.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:36 AM MDT | Wind Advisory | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.